# SDR FDEA201011064267

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 92,392 hours, 29,191 cycles
- Engine: Ge CF66D
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT FROM CRUISE, 3 LEVEL 1 ALERTS APPEARED. TANK 3 TIP TRAPPED, TANK 3 PUMP OFF,  TANK 3 TRANSFER PUMP OFF.  SEVERAL MINUTES AFTER INITIAL DESCENT BEGAN THE ALERTS WENT AWAY AND PUMPS BEGAN  OPERATING .   EMERGENCY WAS DECLARED.  R & R 3 & 4K FLOAT SWITCH IAW AMM28-43-01.   OPS AND LEAK CHECKED GOOD.
